# SDR DXTA2023032783170

- Difficulty date: March 27, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N529QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0309
- Aircraft time: 1,138 hours, 707 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: MAIN DOOR HANDLE IS VERY DIFFICULT TO MOVE INTO THE OPEN OR CLOSED POSITION.  REMOVED STEP ASSEMBLY AND MED INNER PANEL. INSPECTED LINKAGES NO DEFECTS NOTED. LUBRICATED DOOR BOLT MECHANISMS REF. CE680A MM 12-20-40. REINSTALLED CABIN DOOR PANEL AND STEPS REF. CE 680A MM 52-10-50. PERFORMED CABIN DOOR OPERATIONAL CHECK REF. CE680A MM 52-10-00. FORCE REQUIRED TO OPEN OUTER DOOR HANDLE WAS 9 LBS. FORCE REQUIRED TO CLOSE WAS 4 LBS. MAX LIMIT TO OPEN OR CLOSE IS 50 LBS.
